• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Relapse.

Sophie

Sophie

Well-known member
Joined
Feb 20, 2009
Messages
3,214
Location
Spain
Hi guys
I have been doing really well, cut the dosage of my meds, and gradual got them down from 13 to 3. I felt happy and back too my normal self. Today I felt great, went to the doctors, then into town. Everything was fine, called into a bar, still fine.My mind started racing, with nothing in perticular. Then it felt like a whirl wind had come into my head and brain. I went down straight away, the tears came. I met my husband after work, he asked if I was ok, I tolld him that I would tell him when we got home, because I knew that I would start crying. As we were walking to the car , I could not stop crying. I am so scared that the beast of depression is coming back. I felt so well, that I have tried to help people here, because I thought I was well, and strong mentally. I feel mentally and physical drained. I am so scared, I do not want to go down that deep dark tunnel again. I am also worried about my memory, I am forgetting things which happened a few weeks ago, things that were happy. I am seeing the psychiatrist next week. I am so scarred.
 
Q

quality factor

Guest
Hi Sophie,

Sorry that you have had this happen. Hopefully it will only be a blip and that you can return to feeling as well as you did. Can you recognise anything that has acted as a trigger?
Have you reduced your medication by yourself? it is usually better to do it under medical guidance. This may have had a cumulative effect on you and caused your blip.
Perhaps it is a good job that you are seeing your psychiatrist shortly and he/ she will be set you off in the right direction again.

Hope you feel better again soon.:flowers:

QF.
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Hey Sophie

Sorry you have gone downhill like that, but maybe it wasn;t such a great idea to cut the medication out (unless the doc told you to) - Perhaps it is just a blip like QF says and that you will soon be back out of it - do you have any thing that makes you feel particularly good that you could practice.

Take care of yourself - thinking of you

KS
:flowers:
 
Sophie

Sophie

Well-known member
Joined
Feb 20, 2009
Messages
3,214
Location
Spain
Hi quality factor,
I have cut my meds down by myself, my psychiatrist does not know what I have done.I feel like I have a tornado in my head. I can`t work out why this as happened.
 
Q

quality factor

Guest
Hi Sophie,

Sounds to me as if you are reacting to cutting your meds down, but could you see a doctor before seeing you're psychiatrist, he may advise you to slowly increase them again.
Why did you cut them down, were you feeling so good that you thought you didn't need them?? Many people do this and induce a relapse.

QF.
 
N

nina

Member
Joined
Jan 17, 2010
Messages
21
hello,

I've been on meds in the past I have only just really realised that it really doesn't matter how long you stay on them if you feel ok.

For the past 9 years I've had peaks and lows I had not been on anything for 3 years until november 09. I now realise I should of spoken to my doctor well before I did looking back probably the year before.

I've looked into some stuff on the net apparently the odds of getting depressed whilst on the meds are 1 in 20...if your off them 1 in 3.

My own plan is to be really open and honest with my doctor I want a life...nothing special just to go the shop the cinema lunch with family.

I am in the middle of finding the right meds I feel so rubbish so when I feel some relief I will stay in that zone as long as poss.

Speak to the doc thats what they are there for don't do it alone.

I'm sure you'll get it back speak to the doc asap:flowers:
 
sallyG

sallyG

Well-known member
Joined
Jul 4, 2009
Messages
1,693
Location
Essex England
hi Sophie...a few years ago i stopped taking my medications..it was the worst thing i could have done..to begin with i felt fine but as the weeks drew on i began to feel so much worse. I didnt tell my doctor i had stopped taking them either..so when i eventually crashed big time i had to admit what i had done...he immediatley put me back on meds and within a few days i started to feel better again..within two to three weeks or so i began to feel like my old self..though still unable to face the world..i was coping at home much better.
Im glad you are seeing your doctor soon..please do tell him that you have cut your medication down poppet...I had felt bad living my life on meds..but coming off of them convinced me in the end that i needed my meds to help my symptoms..

take care of yourself hun and let us know how you get on.
thinking of you .xx
 
Sophie

Sophie

Well-known member
Joined
Feb 20, 2009
Messages
3,214
Location
Spain
Thanks everyone. I started to cut my meds down, and got some reduced in dosage, in November. I did it gradually, I was on 13 a day, now I take 3. I was feeling much better, that`s why I decided to cut them down. Even though I was cutting then out, I still felt better. It is only this past few weeks, that my mind as started to act strange.
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Time

Hi Sophie....

How are you doing now... I know some meds take time to build up in your system , and also time to get out as well, it may be that it has taken that long for the levels in your system to drop even though you cut the amounts down weeks ago...

Take care .... boB ........ :flowers:
 
Sophie

Sophie

Well-known member
Joined
Feb 20, 2009
Messages
3,214
Location
Spain
Yesterday I wrote down all my thoughts, and the way that I feel. This is for the psychiatrist, my husband will have to translate it into Spanish. I was diagnosed with Dissociation Disorder last year. Last night we went to bed, I was in the en suit. I don`t remember going to bed, I vaguely remember that I was on the edge of the bed, and my husband on the edge of his side, I didn`t know why. I can vaguely remember saying, "how have I got to bed, did you carry me, and will you cuddle me" When I got up this morning, I asked my husband why he was on the other side of the bed. He said don`t you remember what you said to me. I hadn't a clue what he was on about. He said that when I was in the en suit, I verbally attacked him, I got into bed, and told him to keep away from me. When I asked about how I had got to bed, he knew that I was back to my normal self. When he told me what I said, I told him that I could not remember. I told him how sorry I was, he said that I didn`t have to say sorry. He knew that it was not me, that was saying those terrible things. I have not been able to get this out of my head, I started crying over it. I told my husband that I was really scared, that my illness was coming back. He told me to stop thinking about it, and that I am seeing the psychiatrist this week. I told him that I was scared that if it continued, it might drive him away. My husband said that it would not, and that last year for a lot of months, it happened all the time, and he stayed. He said that he knows it is not me saying those things. I feel really low ATM, I keep thinking is it going to happen again. My husband said that he has been worried about me for a long time. He said that my medication was very strong, he thinks that I have come off them too soon. Maybe he is right. I will let you all know how I get on, on Wednesday:scared:.
 
iffybob

iffybob

Well-known member
Joined
Oct 20, 2009
Messages
4,858
Location
England
Ok

Your OH seems to be the caring type, and looks out for you...

.... just look after yourself... get your meds re-sorted, and I hope you feel better soon..

.... boB .... :flowers:
 
Jo1760

Jo1760

Well-known member
Joined
Oct 25, 2008
Messages
1,507
Location
London
Hi Sophie,

I was so sorry to read you are having a rough time at the moment. I really do hope that things become a little easier for you soon. You have been through so much and you were doing so well having a good couple of weeks.

Take care of yourself and i'm sending over a supportive :hug::grouphug::hug: (or a couple)

Be kind to yourself Sophie - your a really wonderful person.

XX
 
Sophie

Sophie

Well-known member
Joined
Feb 20, 2009
Messages
3,214
Location
Spain
I went to see the psychiatrist last week. I told her everything about how I was feeling, and the rushing thoughts in my head, I told her it was like having a tornado in my head. She said that was down to one of the pills that I am taking. When I don`t remember or say things, she said that it will lessen. She has not changed the pill, which is causing the problem, so I guess I will just have to get used to it. She said that I am very strong and brave, not that I feel I am. So now I am waiting for another appointment to see her. Thanks everyone for being there for me, you really are amazing people.:grouphug:
 
Jo1760

Jo1760

Well-known member
Joined
Oct 25, 2008
Messages
1,507
Location
London
Hi Sophie,

I am glad you felt able to be so open with your psychiatrist - I can imagine it must have been a terribly frustrating time for you feeling the way you have been. I hope the effects of the pill that is causing you distress will subside for you soon. It's hard to find a balance of meds at times isn't it?

I do think her words were wise when she said how brave and strong a person you are. Certianly a notion I would 2nd.

Take care of yourself Sophie.

X:hug:X
 
Thread starter Similar threads Forum Replies Date
I Depression Forum 6
Top